# SDR SWIA2015052941236

- Difficulty date: May 10, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 9,204 hours, 7,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR SKIN CRACKED AT RT FS 193.00 FRAME CUT-OUT.  C-CHECK, RO: 05/28/2015, FWD EQUIPMENT COMPARTMENT FLOOR SKIN AT RT FS 193.00 FRAME CUT-OUT REPAIRED IAW REO.
